# SDR SWIA97958

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IN PASSENGER DOOR OPENING HAS CORROSION.  REMOVED LOWER FLOOR BOARD SUPPORT ANGLE IN ENTRANCE WAY OF CABIN DOOR AND FABRICATED NEW ANGLE FROM S3992 MATERIAL AND INSTALLED IAW SRM 51-24-16.
